# SDR C2XA07IA079

- Difficulty date: April 4, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 18,645 hours, 13,806 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2151, DURING PREFLIGHT INSPECTION THE CREW REPORTED A HOT ELECTRICAL ODOR IN THE COCKPIT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND COULD NOT DUPLICATE THE DISCREPANCY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
